Menstrual Clot After Using A Drug That Is Not Registered For Its Efficacy?
, I have menstrual disorders for quite a long time I have not menstruated with normal menstruation just like spotting it, but after I drank manjakani momo my period came out like clumps, what I want to ask is can I use Manjakani momo to directly add it to the vagina? r nwhen I’m menstruating … r nThere is a danger
Hello Mrs. Mala! Thank you for asking at HealthReplies.com.
Menstrual disorders can be a sign of certain diseases, especially in the area of the reproductive organs of the mother. If you experience menstrual disorders, you should see an obstetrician for further examination and given treatment in accordance with your condition. The drug that you have mentioned has not been registered by the Indonesian Food and Drug Supervisory Agency (BPOM RI), so its safety for drinking has not been confirmed. Side effects that may arise from the use of this drug are also not yet clear in detail. You should avoid using drugs or herbs that have not been registered. The discharge of clots does not mean that your problem is over, it could be that your disorder is getting worse or complications occur. Mothers need to be examined directly by an obstetrician. Insert this drug in the vagina should not be done. Inserting drugs into the vagina that is not specific to the vagina can cause infection and irritation of the vaginal area. There are several types of drugs that their use is indeed inserted in the vagina, but other drugs should not be included in the vagina.
That's all information from me. I hope this helps.